# SDR RAIA201102090001

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 25,794 hours, 22,288 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE FLIGHT CREW REPORTED A BURNING SMELL IN THE CABIN BY ROW 6.  MAINTENANCE INSPECTED AND FOUND A MALFUNCTIONING BALLAST.  MAINTENANCE DISABLED THE BALLAST AND DEFERRED THE CEILING LIGHTS AT ROW 6A & 7A.
